# SDR SIMA20221121001

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 43,805 hours, 38,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070023001
- Condition: Broken
- Location: Aft
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY FLASHLIGHT CRADLE BROKEN-C/A-RAR AFT CABIN EMERGENCY FLASHLIGHT HOLDER CLAMP IAW EMB 145 CMM 25-60-14.
